Publication
Title
Legendre solutions of integral equations with logarithmic kernels
Author
Abstract
In this paper a finite Legendre expansion is developed to solve linear and nonlinear Volterra integral equations with logarithmic singularities in their kernels. The error analysis is derived. Numerical results and comparisons with other methods in the literature are considered.
Language
English
Source (journal)
International journal of computer mathematics. - London
Publication
London : 2008
ISSN
0020-7160
Volume/pages
85:1(2008), p. 53-63
ISI
000252335400006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 17.11.2017
To cite this reference